Volume 12, Issue Supplement 1, January 2005, Pages 13 - 31
Some Symmetry Classifications of Hyperbolic Vector Evolution Equations
Stephen C. Anco, Thomas Wolf
Stephen C. Anco
Available Online 1 January 2005.
- https://doi.org/10.2991/jnmp.2005.12.s1.2How to use a DOI?
- Motivated by recent work on integrable flows of curves and 1+1 dimensional sigma models, several O(N)-invariant classes of hyperbolic equations Utx = f(U, Ut, Ux) for an N-component vector U(t, x) are considered. In each class we find all scalinhomogeneous equations admitting a higher symmetry of least possible scaling weight. Sigma model interpretations of these equations are presented.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Stephen C. Anco AU - Thomas Wolf PY - 2005 DA - 2005/01 TI - Some Symmetry Classifications of Hyperbolic Vector Evolution Equations JO - Journal of Nonlinear Mathematical Physics SP - 13 EP - 31 VL - 12 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s1.2 DO - https://doi.org/10.2991/jnmp.2005.12.s1.2 ID - Anco2005 ER -